Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have hemorrhage during periods. Done curretage. Taking combined contraceptive pill. Brown discharge. What can I do?

Hi, I m from Romania and have a rather complex health issue. I suffer from hemoragies on my period, which has been from May until now 2 weeks long each month. I have been taking hemostatics, injections with uterotonics, vitamin K , Calcium, and still the periods were very awful. I started treatment with progesterone - Duphaston and a progesterone contraceptive ( Cerazette ) after the first one did not work. On this contraceptive I bleed continuously and ended up with a hemoragy in hospital, and suffered a curettage . Then from the first day of curretage I got on combined contraceptive pill, both with estrogen and progesterone (yasmin). I bleed slightly 7 days after curretage, then I had some brown discharge for a couple of days, then before I took the 15th pill I started bleeding again, like a period. Now I have two pills left and am still bleeding. The doctor also found a cervical polip which could contribute to the bleeding but it is not possible to extract it, since it s been only 2 weeks from my curettage. I took coagulation tests and they came out ok, although I noticed from some time now that my wounds, no matter how shallow, bleed a little too much, heal very slow and leave a scar, even the most insignificant ones. Do you have any idea what I could do more? The doctor told me to continue with this pill, but I haven t had a clean day down since 7th of October...
Asked On : Sat, 17 Nov 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor